# SDR DALA2025100607237

- Difficulty date: October 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 75,388 hours, 29,117 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SILL CHORDS RH OF R2 DOOR BTW STA 986.5 TO STA 847 AT W2 ORIGINAL THICKNESS: 0.080 INCHES AND MINIMUM REMAINING THICKNESS IS 0.056 INCHES. THEREFORE, IS OUT LIMITS PER B737-800 SRM-53-70-15. LOWER SILL CHORDS RH OF R2 DOOR BTW STA 986.5 TO STA 847 AT W2 WAS REPLACED AND INSTALLED PER B737-800 SRM 51-40-02-0G.
